# SDR UIEA2019061704509

- Difficulty date: June 15, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 72,564 hours, 12,707 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Status Message
- Condition: False Activation
- Location: Exhaust Fan
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG AFT EQ EXH FAN 2.  PERFORMED SYSTEM TEST OF THE EQUIPMENT COOLING SYSTEM NO FAULTS FOUND AFT EQUIPMENT EXHAUST FAN 2 APPEARS TO OPERATE NORMAL IAW AMM 21-58-00 )
